does anyone else get an upset gut after injecting Humira?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ivy6
Elite Member


Date Joined Sep 2005
Total Posts : 10404
   Posted 1/14/2010 11:51 PM (GMT 0)   

Ides
Forum Moderator


Date Joined Nov 2003
Total Posts : 7077
   Posted 1/14/2010 5:14 PM (GMT -7)   
Yes. That evening I would have lots of gas, then 1-3 three loose BMs. The same thing happened after my Remicade infusions. In fact after my first three Remicade infusions, I had doubling over cramping and lots of diarrhea when prior to that I was not having difficulties in the evenings.
Moderator Crohn's Disease  & Osteoarthritis Forums
CD, Ankylosing Spondylitis, lupus, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, degenerative disc disease, asthma, severe allergy and a host of other medical problems.
 


LMills
Veteran Member


Date Joined Apr 2008
Total Posts : 1753
   Posted 1/14/2010 11:15 PM (GMT -7)   
I don't remember any serious problems with humira, but I started taking during a pretty bad flare anyway. I know I had some cramping, but I can't say if it was due to the stress of injecting myself or if it was the humira itself.

Apologies for being a little vague :( These medications have such strange side effects.
Diagnosed with Crohn's in May of 2008.
Currently taking for Crohn's: Pentasa, omeprazole, Loestrin birth control, and Align probiotics.
Also taking Amitryptaline, hydroxizine, prosed DS, and hydrocodone for Interstitial cystitis.
I do keep a blog of my experiences and mishaps with these diseases. See profile :)
"He who has a why to live for can bear with almost any how."


Wolfie40
Veteran Member


Date Joined Dec 2008
Total Posts : 947
   Posted 1/15/2010 4:45 AM (GMT -7)   
So far no problems other then being tired and worn down. That could be because it is winter and we really haven't seen the sun, not sure though.
Diagnosed with Crohns in 2001
First and hopefully last Ileocecectomy 2/18/2009

Medications:Humira,  Asacol, FolicAcid,  Multivitamin, 1000mg Calcium, Vitamin D, Probiotics, Pepcid Complete, Questran,  Monthly B-12 injections.

Living a Great life with my Wife and my two Chocolate Labs
Hunter & Hailey.
I love them dearly.


pdmhol
Regular Member


Date Joined Apr 2007
Total Posts : 40
   Posted 1/15/2010 9:16 AM (GMT -7)   
I always take my Humira on monday mornings and it will be thursday before I feel better for 3 or 4 days then its right back to where I was till the next injection. I inject every two weeks but ins won"t pay for every week.
Crohns dx in 2002. ilieum and colon resection 2002. Ilieum resection 2007.
Started Humira dec, 08


ZenaWP
Veteran Member


Date Joined Aug 2007
Total Posts : 884
   Posted 1/15/2010 10:22 AM (GMT -7)   
No, I never had any problems other than injection site reactions sometimes.
Crohn's Disease, Acid Reflux/Gastritis, Hashimoto's Thyroiditis, Endometriosis, Arthritis, Depression/Anxiety.  Too many meds to list them all.  =) 


karasmommy
Veteran Member


Date Joined Mar 2005
Total Posts : 589
   Posted 1/15/2010 10:25 AM (GMT -7)   
I had the same type of reaction when I first started Methotrexate, my GI told me my body would adjust after a few weeks and it did, not it doesn't bother me at all when I inject weekly.
Ellen
Diagnosed with Lupus - April 2002
Diagnosed with Crohn's Disease (and all the lovely things that come with it) - January 2003 (problems since early 1990)
Fibromyalgia 2005 
Normal Meds:  Ambian 10mg, Flexeril 10mg as needed, Plaquenil 400mg, MTX 25mg Injection weekly, 1000mg Canasa Supp. as needed, Probiotics


ivy6
Elite Member


Date Joined Sep 2005
Total Posts : 10404
   Posted 1/15/2010 2:55 PM (GMT -7)   
Thanks, all. This has been going on for a while now, so I'm glad to know I'm not alone.
Co-Moderator Crohn's Forum.

Medications for Crohn's ~~ Diet and Nutritional Therapy for Crohn's ~~ Dealing with Abscesses and Fistulae ~~


zztop
New Member


Date Joined Jan 2010
Total Posts : 5
   Posted 1/15/2010 10:28 PM (GMT -7)   
Hi all, have started on Humira 5 weeks ago after having to stop Remicade due to antibodies. have had crohns for 19 years 3 resections and lots of
medications all which work well initially but seem to wear of after about a year.  Humira is my last chance so iv'e been told but there are always new
ones on the horizon.  the only side effects i have noticed is that it makes my gut very gassy! can be embarrasing especially if you have a fistula. I also
noticed inital tiredness but that seems to have eased.  Not sure if it is a coinsidence with menopause but has anyone else noticed night sweats (hot and cold)?
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 1:33 PM (GMT -7)
There are a total of 2,736,018 posts in 301,348 threads.
View Active Threads


Who's Online
This forum has 151444 registered members. Please welcome our newest member, Kilgore Trout.
291 Guest(s), 11 Registered Member(s) are currently online.  Details
DBwithUC, Tnmproject, Xfitmama3, NM12, Kilgore Trout, bdbbauden, ChickNorris, nostress, FamilyGuy, Tall Allen, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer